# SDR ZW0A0200505

- Difficulty date: January 8, 2002
- Submitted: January 14, 2002
- Operation: Air carrier
- Aircraft: N9304C
- Make and model: Doug DC-9-83
- Aircraft serial: 49530
- Aircraft time: 44,489 hours, 22,387 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT THE FWD CABIN HAD CORROSION ON FLOOR MEMBRANE AT STA 198, RBL 9.  REMOVED LIGHT CORROSION.  CUT OUT BROKEN AREA.  INSTALLED AND FILLED WITH TOP AND BOTTOM DOUBLER PER SRM 51-70-4, 51-10-3, 51-20-0, AND SPM 6-80-01.
